Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Red rashes on legs, thighs, ankles, warm to touch, raised bumps. Due to drug usage?

hi, i have a slightly red rash on my legs from my thighs to my ankles on the back and front of the legs. It is tender to touch and warm/hot feeling when you touch it. It doesn t itch at the moment though but is slightly bumpy/raised. Could this be because of smoking ice over the weekend? It happened last time I took drugs aswell so i thought there may have been a connection. Should I be worried about this?
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  7181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think it is allergic is caused by allergry presents as bumps all over the lower legs which are hot to touch and non itchy.rule out other associated features like abdominal pain .vomiting .haematemesis to rule out any internal should be cured by vitamin c chewable tablet..a antibiotic twice daily and application of calamine lotion.use short course of steriods like wysolone 30 mg tapered to 10mg can cure it
Answered: Sun, 6 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor